JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IMPROVED UPPER BOUNDS OF PROBABILITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IMPROVED UPPER BOUNDS OF PROBABILITY
Lee, Min-Young; Jo, Moon-Shik;
  PDF(new window)
 Abstract
Let be a sequence of events on a given probability space. Let be the number of those which occur. Upper bounds of P($m_n{\;}\geq{\;}1) are obtained by means of probability of consecutive terms which reduce the number of terms in binomial moments and .
 Keywords
binomial moment;Bonferroni-type inequality;method of indicators;
 Language
English
 Cited by
 References
1.
Probability Bounds with cherry trees, pp.174-192

2.
Studia Sci. Math., Hungar., vol.1. pp.39-50

3.
J. Appl. Prob., vol.13. pp.597-603 crossref(new window)

4.
Ann. Math. Stat., vol.39. pp.2154-2158 crossref(new window)

5.
Adv. Appl. Prob., vol.7. pp.431-448 crossref(new window)

6.
Aequationes Mathematicae, vol.44. pp.220-225 crossref(new window)

7.
Biometrika, vol.63. pp.149-160 crossref(new window)

8.
Original in Hungarian. Translated into English in : Selected Papers of A. Renyi, vol.2. pp.581-602

9.
Biometrika, vol.69. pp.297-302 crossref(new window)